Compactifiers in extension constructions for reachability problems with constraints of asymptotic nature

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)102-118
Number of pages17
JournalProceedings of the Steklov Institute of Mathematics
Volume296
DOIs
Publication statusPublished - 1 Apr 2017

Fingerprint

Reachability
Continuous Extension
Measurable space
Ultrafilter
Homeomorphic
Operator
Real Line
Topological space
Transform
Interval
Arbitrary

Keywords

  • attraction set
  • quotient space
  • topological space
  • ultrafilter

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics, Applied

Level of Research Output

  • VAK List

Cite this

@article{3ed58167cb174c9db9513bfc1506a642,
title = "Compactifiers in extension constructions for reachability problems with constraints of asymptotic nature",
keywords = "attraction set, quotient space, topological space, ultrafilter",
author = "Chentsov, {A. G.}",
year = "2017",
month = "4",
day = "1",
doi = "10.1134/S0081543817020109",
language = "English",
volume = "296",
pages = "102--118",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",

}

Compactifiers in extension constructions for reachability problems with constraints of asymptotic nature. / Chentsov, A. G.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 296, 01.04.2017, p. 102-118.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Compactifiers in extension constructions for reachability problems with constraints of asymptotic nature

AU - Chentsov, A. G.

PY - 2017/4/1

Y1 - 2017/4/1

KW - attraction set

KW - quotient space

KW - topological space

KW - ultrafilter

UR - http://www.scopus.com/inward/record.url?scp=85018753097&partnerID=8YFLogxK

UR - https://elibrary.ru/item.asp?id=31019192

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000403678000010

U2 - 10.1134/S0081543817020109

DO - 10.1134/S0081543817020109

M3 - Article

VL - 296

SP - 102

EP - 118

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -